# SDR SIMA20190512004

- Difficulty date: May 12, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 31,089 hours, 28,786 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX SERVICES REPORT DENT ON MAIN CABIN DOOR AFT OF EXTERNAL HANDLE NEAR TRAILING EDGE. C/A-INSPECTED IAW SRM 52-10-01 AND FOUND DENT TO BE IN AREA B AND OUT OF LIMITS. C/W PART A OF ERS-EM-52DF-987 DAMAGE ACCEPTABLE AS IS.
